# SDR VTZA990182

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41058
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 877701
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

IAD/SWF - FLT 7388 - DURING APPROACH, CREW ABORTED APPROACH AFTER OBSERVING RT MAIN GEAR, MAIN AND STANDBY GEAR INDICATIONS INOPERABLE.  AIRCRAFT LANDED WITH NO FURTHER PROBLEMS.  AIRCRAFT WAS FERRIED TO IAD AFTER GEAR INSPECTION.  MAINTENANCE INSPECTED AGAIN AT IAD AND REMOVED AND REPLACED CONTROL, SELECTOR, AND PERFORMED GEAR SWINGS, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
